Proper Handling Of Panic Attack And Anxiety Disorders?
Hello, I am great tri son of my private employee engaged in marketing, but what turned out to be my problem turned out to have a mental disorder that was like suddenly panic without something happening, and I also experienced an acute anxiety disorder (said the specialist psychiatrist) then dri I consulted with a psychiatrist and I was prescribed with drugs such as brkt; riklona, Alprazolam said the doctor if the pharmacy was not alprazolam I was all looking for a medicine with the same high standards but different trademarks such as camlet, xanax etc, and noxityne but the anxiety and insomnia had not improved, was there something wrong with me because I was honest about my trademark like camel, xanax etc. ex drug addicts methamphetamine, and putau? or the drug given to me is not suitable with me, please guide me because this disease is very disturbing for me in my daily work as a sales and marketing, I ask for your direction🙏🙏🙏
Hello Agung, thank you for asking at HealthReplies.com.
The effects caused by the use of psychiatric drugs may not occur instantly or within a few days, but it takes some time (can be several months) until the effect is felt by the sufferer in the form of feelings that begin to change and complaints begin to decrease.
The use of drugs also will not work optimally if you do not undergo the psychotherapy recommended by your psychiatrist, because in patients with psychiatric disorders, psychotherapy is as important as the use of drugs.
However, if you have been taking the medication for a long time routinely and are undergoing psychotherapy as they should, it is strongly recommended that you re-control with your psychiatrist to re-evaluate the psychiatric condition and the therapy that has been undertaken, whether there is additional therapy that should be given or not.
In the meantime, it is strongly recommended that you continue to take your medicines according to the rules and undergo therapy / other recommendations properly. It is not advisable to replace or stop using drugs that have been recommended without clear instructions from your doctor.
I hope this helps.